# SDR FDEA200904201363

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N3370
- Condition: Damaged
- Location: Bs410-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418, S-1, STRINGER IS DAMAGED.  REMOVED DAMAGED STRINGER SECTION AT BS 410-440, S-1, IAW SRM 53-00-03, FIG 201, REPAIR NR 1.  FABRICATED STRINGER SECTION ON MAE TRAVELER NR T9/788595, FABRICATED SPLICE HAT SECTION ON MAE TRAVELER NR T9/788594.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-40-05.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED ALL REPAIR PARTS AT BS 410-440, S-1, IAW SRM 53-00-03, FIG 201, REPAIR NR 1/SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
